Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 475, NWS Memphis, TN

June 9, 2011Craighead County, Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 9, 2011, 5:53 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 5:53 PM CDT (22:53 UTC)
Expired
Jun 9, 2011, 6:20 PM CDT
In force
27 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 59 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
609 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS54 KMEG 092253
SVRMEG
ARC031-093-111-092345-
/O.NEW.KMEG.SV.W.0475.110609T2253Z-110609T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 645 PM CDT

* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEPANTO...
  AND MOVING NORTH AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY AND
  LEPANTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3582 9045 3581 9018 3556 9021 3556 9043
TIME...MOT...LOC 2253Z 181DEG 6KT 3565 9032

$$
2 follow-up statements
048 
WWUS54 KMEG 092313
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
613 PM CDT THU JUN 9 2011

ARC031-093-111-092345-
/O.CON.KMEG.SV.W.0475.000000T0000Z-110609T2345Z/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
613 PM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN POINSETT...WEST CENTRAL MISSISSIPPI AND SOUTHEASTERN
CRAIGHEAD COUNTIES...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RIVERVALE...OR NEAR LEPANTO...MOVING NORTH AT 5 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY...
LAKE CITY...LEPANTO...THREE WAY...SANDY...MANGRUM...DEGELOW...
BUNNEY...STIER...MILLIGAN RIDGE...MANDALAY...ETOWAH...WEST RIDGE AND
BONDSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3582 9045 3581 9018 3556 9021 3556 9043
TIME...MOT...LOC 2313Z 186DEG 4KT 3565 9031

$$
752 
WWUS54 KMEG 092320
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT THU JUN 9 2011

ARC031-093-111-092330-
/O.CAN.KMEG.SV.W.0475.000000T0000Z-110609T2345Z/
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
620 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POINSETT...WEST
CENTRAL MISSISSIPPI AND SOUTHEASTERN CRAIGHEAD COUNTIES IS
CANCELLED...

AT 620 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3582 9045 3581 9018 3556 9021 3556 9043
TIME...MOT...LOC 2320Z 186DEG 4KT 3566 9031

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:38 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 9, 3:38 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT THU JUN 9 2011

.DISCUSSION...

ISOLATED CLUSTERS OF SHOWERS AND THUNDERSTORMS CONTINUE TO FORM
ALONG A DIFFUSE BOUNDARY ROUGHLY PARALLELING THE MISSISSIPPI.
STORMS SHOULD DIMINISH QUICKLY EARLY THIS EVENING AS HEATING
WANES.

FORECAST CONTINUES TO FOCUS ON THE BREAKING DOWN OF THE PERSISTENT
UPPER RIDGE ALLOWING A COLD FRONT TO PUSH INTO THE AREA OVER THE
WEEKEND INCREASING MUCH NEEDED RAIN CHANCES.

HOT AND MUGGY CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH H5
RIDGE IN PLACE ALONG WITH SOUTHERLY SURFACE WINDS. AFTERNOON
HEAT INDEX READINGS SHOULD STAY BELOW ADVISORY CRITERIA
AREA WIDE...APPROACHING 100 DEGREES ACROSS NORTHERN MISSISSIPPI
WITH MID TO UPPER 90S TO THE NORTH. BY SATURDAY A COLD FRONT WILL
MAKE ITS WAY SOUTH FROM THE UPPER MIDWEST. MODELS STILL INDICATE
THIS FRONT PUSHING THROUGH THE MIDSOUTH BEFORE STALLING ACROSS
CENTRAL MISSISSIPPI SUNDAY NIGHT. THIS WILL PROVIDE THE BEST
CHANCES FOR PRECIPITATION THE AREA HAS SEEN IN A WHILE.

BY THE TIME THE FRONT MAKES ITS WAY INTO THE AREA...FORCING SHOULD
BE RELATIVELY WEAK. HOWEVER...WITH COPIUS AMOUNTS OF INSTABILITY
IN PLACE...SBCAPE VALUES NEAR 2000 J/KG AND LIFTED INDICES IN THE
-6 TO -8 C RANGE...AN ISOLATED STRONG TO SEVERE STORM MAY BE
POSSIBLE SATURDAY INTO SUNDAY.

BY MONDAY...A PATTERN CHANGE PUTS THE MIDSOUTH UNDER NORTHWEST
FLOW ALOFT. BECAUSE OF THIS...MODELS HINT AT THE POSSIBILITY OF
NOCTURNAL MCS DEVELOPMENT SHOOTING INTO THE MIDSOUTH UNDER THE
NORTHWEST FLOW THROUGH MIDWEEK. ANOTHER WEAK COLD FRONT WILL THEN
PUSH INTO THE MIDSOUTH WEDNESDAY EVENING AS A BROAD UPPER LONGWAVE
TROUGH CONSOLIDATES AND ROTATES THROUGH THE GREAT LAKES REGION.
AN UNSETTLED PATTERN LOOKS TO CONTINUE FROM THIS POINT ON EVEN
WITH LONG RANGE MODEL DISAGREEMENT.

CCD

&&

.AVIATION...
18Z TAF CYCLE

VFR CONDS WILL PERSIST THROUGH THE PERIOD. ISOLD TSRAS ARE
POSSIBLE THIS AFTN/EVENING THOUGH COVERAGE WILL BE TOO LITTLE TO
INCLUDE IN TAFS. WILL LEAVE THE CB MENTION AT KTUP. WINDS WILL BE
SW AROUND 10 KTS DIMINISHING AFT 10/01Z AND REDEVELOPING AGAIN BY
10/17Z.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  95  75  94 /  10  10  10  20
MKL  69  93  69  93 /  10  10  10  20
JBR  70  93  70  92 /  10  10  10  30
TUP  69  95  71  95 /  10  10  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 9, 3:48 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
348 PM CDT THU JUN 9 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
348 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
AS DAYTIME HEATING PERSISTS. FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...AND SMALL HAIL WILL BE THE
MAIN THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND ACROSS MUCH
OF THE MIDSOUTH AS A COLD FRONT STALLS JUST SOUTH OF THE REGION.
STRONG INSTABILITY COMBINED WITH FRONTAL FORCING WILL ALLOW FOR A
FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS SATURDAY THROUGH
SUNDAY. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS.
DEADLY CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL BE POSSIBLE
WITH ANY THUNDERSTORMS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY THROUGH SUNDAY.

CCD

In the hours before

Local storm report, Jun 9, 4:08 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             2 N BLYTHEVILLE         35.96N 89.92W
06/09/2011  E0.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED JUST NORTH OF BLYTHEVILLE NEAR
            THE INTERSECTION OF HWY 61 AND CR 679.

&&

RRH
Special weather statement, Jun 9, 4:17 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT THU JUN 9 2011

MSZ007-008-092145-
TUNICA MS-TATE MS-
417 PM CDT THU JUN 9 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  WEST CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER TUNICA AT 417 PM CDT...MOVING NORTHEAST
AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE.

&&

LAT...LON 3468 9046 3470 9046 3471 9048 3486 9034
      3485 9031 3477 9020 3473 9020 3475 9017
      3472 9013 3455 9035 3465 9049
TIME...MOT...LOC 2117Z 221DEG 5KT 3468 9036
Special weather statement, Jun 9, 4:28 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
428 PM CDT THU JUN 9 2011

ARZ058-MSZ007-010-092200-
PHILLIPS AR-TUNICA MS-COAHOMA MS-
428 PM CDT THU JUN 9 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF FRIARS POINT AT 428 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN COAHOMA...PHILLIPS AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR HELENA...ST FRANCIS NATIONAL PARK AND WEST HELENA...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES MOON LAKE.

&&

LAT...LON 3464 9069 3459 9042 3431 9052 3435 9073
TIME...MOT...LOC 2128Z 192DEG 10KT 3442 9060
Special weather statement, Jun 9, 4:32 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT THU JUN 9 2011

ARZ028-MOZ113-115-092200-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
432 PM CDT THU JUN 9 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER BLYTHEVILLE AT 433 PM CDT...MOVING
NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...GOSNELL AND STEELE...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3603 8969 3600 8972 3598 8972 3581 8993
      3593 9010 3616 8988
TIME...MOT...LOC 2133Z 222DEG 11KT 3594 8994
Special weather statement, Jun 9, 4:47 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT THU JUN 9 2011

MSZ001-007-008-092215-
DE SOTO MS-TUNICA MS-TATE MS-
447 PM CDT THU JUN 9 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  SOUTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES WEST OF LITTLE TEXAS AT 448 PM
CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE.

&&

LAT...LON 3486 9026 3471 9006 3451 9031 3463 9048
TIME...MOT...LOC 2148Z 222DEG 11KT 3464 9032
Special weather statement, Jun 9, 5:19 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CDT THU JUN 9 2011

ARZ026>028-092245-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-
519 PM CDT THU JUN 9 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF LEPANTO AT 519 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRAIGHEAD...MISSISSIPPI AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR CARAWAY AND LEPANTO...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3580 9047 3585 9020 3559 9015 3555 9037
TIME...MOT...LOC 2219Z 166DEG 7KT 3566 9029

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:28 PM CDTSpecial Weather StatementMEGPhillips32 min
Jun 9, 5:19 PM CDTSpecial Weather StatementMEGMississippi26 min
Jun 9, 6:44 PM CDTSpecial Weather StatementMEGMississippi31 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.